# SDR A6WA201140585

- Difficulty date: June 23, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 20,088 hours, 19,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 265.00-280.00, STR 27-26R, .0625 SKIN DAMAGE (NR 13).  PERFORMED PERMANENT REPAIR OF LIGHTNING STRIKE DAMAGE BETWEEN FS 265 AND FS 280.00, STR 26R-STR 27 IAW REO 601R-53-00-115, REV A.
